Advertisement

Lithuanian Mathematical Journal

, Volume 37, Issue 4, pp 310–319 | Cite as

Multiplicative functions and random processes

  • G. Bareikis
  • E. Manstavičius
Article

Keywords

Random Process Independent Random Variable Multiplicative Function Independent Increment Fundamental Lemma 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Bakštys, On the limit distribution laws of multiplicative arithmetic functions (III),Liet. Mat. Rinkinys,8 (4), 643–680 (1968).Google Scholar
  2. 2.
    A. Bakštys, Convergence of the distribution laws of products of independent random variables,Liet. Mat. Rinkinys,11, 727–744 (1971).Google Scholar
  3. 3.
    G. Bareikis and E. Manstavičius, Functional limit theorems in theM-scheme,Lith. Math. J.,37, 139–154 (1997).MATHGoogle Scholar
  4. 4.
    P. Billingsley,Convergence of Proability Measures, John Wiley, New York (1968).Google Scholar
  5. 5.
    P. D. T. A. Elliott,Probabilistic Number Theory, I/II, Springer, Berlin (1979/80).Google Scholar
  6. 6.
    J. Kubilius,Probabilistic Methods in the Theory of Numbers, Providence (1964).Google Scholar
  7. 7.
    A. Laurinčikas, Multidimensional distribution of the values of multiplicative functions,Liet. Mat. Rinkinys,15, 13–24 (1975).Google Scholar
  8. 8.
    E. Manstavičius, Arithmetic simulation of stochastic processes,Lith. Math. J.,24, 276–285 (1984).CrossRefGoogle Scholar
  9. 9.
    E. Manstavičius, Additive functions and stochastic processes,Lith. Math. J.,25, 52–61 (1985).CrossRefGoogle Scholar
  10. 10.
    E. Manstavičius, An invariance principle for additive arithmetic functions,Soviet Math. Dokl.,37, 259–263 (1988).MathSciNetGoogle Scholar
  11. 11.
    V. V. Petrov,Sums of Independent Random Variables, Springer-Verlag, Berlin (1975).Google Scholar
  12. 12.
    A. V. Skorokhod,Random Processes with Independent Increments, Kluwer, Dotrecht (1991).Google Scholar
  13. 13.
    N. M. Timofeev and Ch. Ch. Usmanov, Arithmetical simulation of Brownian motion,Dokl. Akad. Nauk Tadzh. SSR,25, 207–211 (1982).MATHMathSciNetGoogle Scholar
  14. 14.
    N. M. Timofeev and Kh. Kh. Usmanov, On arithmetical simulation of random processes with independent increments,Dokl. Akad. Nauk Tadzh. SSR,27, 556–559 (1984).MATHMathSciNetGoogle Scholar
  15. 15.
    S. T. Tulyaganov, Distribution of the values of multiplicative functions,Izvestiya AN Uz SSR,5, 30–38 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • G. Bareikis
  • E. Manstavičius

There are no affiliations available

Personalised recommendations